# SDR SWAA2021090707208

- Difficulty date: August 12, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB ASSY. 4 (STAB STA 120.30) 2ND VERT STIFFENER IS CRACKED. ; / [01] REMOVED CRACK DAMAGE LOWER RADIUS OF VERTICAL STIFFENER AND WEB L=0.45' X W=0.35' IAW SRM 55-10-09-2R-4 ITEM 4 STEP B.; [02] VERIFIED REMOVAL OF CRACK DAMAGE AND PERFORMED GVI PER SRM 55-10-09-2R-4 STEP 4.B AND E; HOLES ON EITHER SIDE OF THE VERTICAL STIFFENER FOUND CRACKED BY HFEC INSPECTION LAST STEP; IAW SRM 55-10-09-2R-5 ITEM 4 STEPS B & C. NEW DIMENSION FOR CUTOUT L=1.65' X W=0.65'.[07] VERIFIED REMOVAL OF ADDITIONAL DAMAGE PER SRM 55-10-09-2R-5; [08] REQUEST HFEC INSPECTION FOR CUT EDGES OF THE RIB CHORD.; [09] HFEC INSPECTED CUT OUT PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED IAW SRM 55-10-09-2R-5 REPAIR 5. ITEM 4 STEP G-K. FIGURE 204 REPAIR 5 DETAIL A.; [11] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS; BARE SURFACES AND EDGES OF THE RIB IAW SRM 55-10-09-2R-5 REPAIR 5 ITEM 4 STEP L.; [12] VERIFIED CORRECTIVE ACTION 10 AND 11; OK TO PRIME; [13] APPLIED PRIMER TO REPAIR PARTS; BARE SURFACES AND EDGES OF THE RIB IAW SRM 55-10-09-2R-5 REPAIR 5 ITEM 4 STEP M. OK TO INSTALL REPAIR PARTS.; [14] VERIFIED CORRECTIVE ACTION 13; OK TO INSTALL REPAIR PARTS; [15] INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5 REPAIR 5 ITEM 4 STEPS N-Q.;
